# SDR CA190802001

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 42,006 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: MS28774123
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) GREEN HYDRAULIC SYSTEM FAILURE. AIRBORNE RETURN. OVERWEIGHT LANDING BY 10T.  RESOLUTION C/O T/S FOUND EDP HIGH PRESS FITTING LEAKING(PUMP OUTLET) , REPLACED O-RING ON FITTING IAW SUBTASK 29-11-51-860-053-A. C/O OPS CHK AS PER 29-11-00-110-001-A, NO LEAK FOUND. SERVICEABLE. (TC# 20190802001)
